Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On Yokoi's conjecture

Author: Ming Yao Zhang
Journal: Math. Comp. 64 (1995), 1675-1685
MSC: Primary 11R11; Secondary 11M26, 11R29
MathSciNet review: 1308464
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain a lower bound for those discriminants of real quadratic fields $ \mathbb{Q}(\sqrt D )$ with $ D = {m^2} + 4$ and $ h(D) = 1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R11, 11M26, 11R29

Retrieve articles in all journals with MSC: 11R11, 11M26, 11R29

Additional Information

PII: S 0025-5718(1995)1308464-2
Keywords: Quadratic field, class number, zeta-function
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia